MAUDE Adverse Event Report: RESPIRONICS, INC. DS2 ADV AUTO CPAP W/HUMID CELL/BT, BL; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)

RESPIRONICS, INC. DS2 ADV AUTO CPAP W/HUMID CELL/BT, BL; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Model Number BLX520H15C
Medical Device Problem Codes Circuit Failure (1089); Overheating of Device (1437)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/16/2025
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer became aware of a ds2adv auto cpap device was contacted in reference to a thermal product malfunction.The service center received information alleging pca burned.There is no allegation of patient harm or injury.No medical intervention was required by the patient.During the technician's repair, the technician noticed pca burned.Should additional relevant information become available, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
The manufacturer previously reported information in reference to a thermal product malfunction of a ds2adv auto cpap device.The service center found evidence of a burned pca.The device is being transferred to the manufacturer for further investigation.The following sections were corrected: complete? and h6 codes.Previously complete? was answered as 'yes' but is now corrected to 'no' to reflect the ongoing investigation.Evaluation method code grid was corrected to 'type of investigation not yet determined.' evaluation results method code grid was corrected to 'results pending completion of investigation.' conclusion code grid was corrected to 'conclusion not yet available.'.

Brand Name
DS2 ADV AUTO CPAP W/HUMID CELL/BT, BL
Common Device Name
VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
6501 living place
pittsburgh, PA 
4125423300
MDR Report Key22692948
Report Number2518422-2025-108623
Device Sequence Number9143273
Product Code BZD
UDI-Device Identifier00606959062818
UDI-Public(01)00606959062818
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K200480
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Other,Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberBLX520H15C
Device Catalogue NumberBLX520H15C
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/23/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/01/2025
Supplement Report FDA Received Date08/05/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/20/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown